Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Global solution of the generalized Abel integral equation by implicit interpolation


Author: H. Brunner
Journal: Math. Comp. 28 (1974), 61-67
MSC: Primary 65R05
MathSciNet review: 0331830
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The construction of a (global) approximate solution for a given generalized Abel integral equation may be viewed as a problem of (implicit) interpolation in a prescribed linear space. In this paper, piecewise polynomials (extended spline functions) of a given degree and of class C are used to generate such an approximating function. Results on convergence and error bounds are given, and the practical application of this method is illustrated by a numerical example.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65R05

Retrieve articles in all journals with MSC: 65R05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1974-0331830-5
PII: S 0025-5718(1974)0331830-5
Keywords: Implicit interpolation, generalized Abel integral equation, continuous approximate solution, piecewise polynomials
Article copyright: © Copyright 1974 American Mathematical Society